... started spotting (brown discharge) and now I have a light flow. I still have a week and half left in my packet. I haven't missed any pills and take them on time. I've never had this happen to me before.
I leave on a vacation next month and I do NOT want this to happen while I'm there. Will this mess up my cycle? Should I still take my pills regularly... or should I stop. (I don't take any pills on my 7 day break). Or should I go to a doctor?
Keep taking your pills. Never alter your pill schedule because of bleeding. Its breakthru bleeding not a period so its not messing up your cycle. As far as the vacation to avoid a period over a special time, instead of taking the week off, start the next pack. It won't hurt to skip one period, no reason you need to have a period every month.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.